# SDR AALA202309112449

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N969NN
- Make and model: Boeing 737823
- Aircraft serial: 31215
- Aircraft time: 25,021 hours, 10,180 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD GALLEY OVEN #1 HAS A BURNING AND EXHAUST ODOR DURING OPERATION. REMOVED AND REPLACED FORWARD GALLEY #1 OVEN PER AMM 25-32-03.
